Normal covariant quantization maps

Jukka Kiukas*, Pekka Lahti, Kari Ylinen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

27 Citations (SciVal)

Abstract

We consider questions related to quantizing complex valued functions defined on a locally compact topological group. In the case of bounded functions, we generalize R. Werner's approach to prove the characterization of the associated normal covariant quantization maps.

Original languageEnglish
Pages (from-to)783-801
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume319
Issue number2
Early online date05 Aug 2005
DOIs
Publication statusPublished - 15 Jul 2006
Externally publishedYes

Keywords

  • Covariant map
  • Observable
  • Operator integral
  • Positive operator measure
  • Quantization
  • Radon-Nikodým property

Fingerprint

Dive into the research topics of 'Normal covariant quantization maps'. Together they form a unique fingerprint.

Cite this